# SDR DALA2017042403382

- Difficulty date: April 22, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 41,011 hours, 21,727 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Condition: Corroded
- Location: Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PYLON FAIRING CORRODED ON INBD FRAME AS VIEWED THROUGH PANEL 477AL.  REPLACED AFT MOVEABLE PYLON FAIRING IAW AMM 54-55-00.
